# SDR 0400686316

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 8,911 hours, 1,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LT SIDE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 51-65.  SECURED LOOSE CONNECTION ON LIGHT SOCKET. OPERATIONAL CHECK GOOD.
